# SDR CA190325015

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 1023422
- Condition: Malfunctioned
- Location: Buffer Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) L ENG NACELLE OVERHEAT AFTER 1HR OF FLIGHT. AIRCRAFT RETURNED TO DEPARTED AIRPORT. LHE BUFFER AIR VALVE REPLACED  LHE BUFFER AIR VALVE PRESSURE SWITCH REPLACED (TC# 20190325015)
